# SDR ASAA2020070632873

- Difficulty date: June 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,017 hours, 8,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10422
- Condition: Failed
- Location: Ac Bay
- Part time: 26,021 hours, 8,405 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RT PACK TEMP WENT TO 100 C FOLLOWED BY PACK LIGHT THAT WOULD NOT RESET.  GROUNDED - YES.  FOUND THE RT ACM LOCKED UP BLADE MISSING.  REMOVED AND REPLACED RT PACK ACM PER AMM 21-51-04/401.  LK CK GOOD, RT PACK OPS GOOD REF AMM 21-51-04.
